# SDR USAA2010110392469

- Difficulty date: November 2, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 30,358 hours, 18,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CK - LAX - EEL - FIRST CLASS EMERGENCY LENS IS MISSING.  MAINTENANCE INSTALLED NEW LENS COVER.
